# SDR ASAA2020022832291

- Difficulty date: January 12, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,030 hours, 13,538 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: E5347041720000
- Condition: Corroded
- Location: Frames 53-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARCO, STR.34 L/H HAS CORROSION IN MULTIPLE AREAS FROM FR. 53 TO FR.64 GROUNDED - YES. REMOVED CORROSION ON STR 34LH FROM FR.53 TO FR. 64 ORIG. THICKNESS .110, REMAINING THICKNESS .088, REMOVED .022 AND TRANSITION AREA ORIG. THICKNESS .071, REMAINING .048 REMOVED .023 AND FOUND TO BE OUT OF LIMITS PER A320 SRM 51-73-11, REPAIRED STR 34 LH FROM FR.53 TO FR.64 PER ASA EA: A320-53EA-00296 REV.00, THIS IS A CATEGORY B MAJOR REPAIR WITH AN INITIQAL INSPECTION THRESHOLD OF 36 MONTHS DUE ON 25-FEB-2023 AS PER AIRBUS RDAS 80741404/009/2020 ISSUE A DATED 25/FEB/2020.
